# SDR REXA201100850

- Difficulty date: November 18, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 24,111 hours, 20,937 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL RESET FLAPS PER PA AD2.  TROUBLESHOT FLAPS IAW FIM CHPT 27-50-00.  NO DEFECTS NOTED.  PERFORMED AMM TASKS 27-54-00-710-801, 27-51-05-740-801, 27-54-00-720-801, AND 27-51-15-710-802.
